MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD
Model Number 379969
Medical Device Problem Codes Ambient Noise Problem (2877); Impedance Problem (2950); Unstable Capture Threshold (3269)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This lead shows noise plus impedance and threshold issues.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.03-mar-2026 lead was explanted on (b)(6) 2026.Upon receipt, the lead under complaint was found cut 11.5 cm distal to the df4 connector pin (into 2 segments).An extraction aid was found on the distal fragment; it is reasonable to assume that the lead was cut during the surgery.The insulation was found rubbed through 7.5 cm proximal to the lead tip, which is assumed to be the root cause of the reported oversensing in the ventricular channel.Based on the characteristics of this damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant lead motion in the area of the tricuspid valve and interaction with atypical tissues should be taken into consideration.Furthermore, the fixation helix was found bent, which most likely resulted from the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PROTEGO S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24119887
Report Number1028232-2026-00322
Device Sequence Number20346272
Product Code NVY
UDI-Device Identifier04035479121488
UDI-Public(01)04035479121488(17)180731
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number379969
Device Catalogue Number379969
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/28/2026
05/07/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/28/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age45 YR
Patient SexUnknown